The logistic, age℃structured, two-sex population model applied to U.S. demography

Fabio Milner, Kai Yang

Research output: Contribution to journalArticle

Abstract

The existence and uniqueness of continuous and classical solutions are established for the logistic, two-sex, age-structured population model, using a fixed point argument for an equivalent system of integral equations. Application to the population of the United States from 1980 to 1990, for which marriage functions are tested.

Original languageEnglish (US)
Pages (from-to)50-67
Number of pages18
JournalMathematical Population Studies
Volume23
Issue number1
DOIs
StatePublished - Jan 2 2016

Keywords

  • Logistic growth
  • marriage function
  • PDEs
  • two-sex population

ASJC Scopus subject areas

  • Geography, Planning and Development
  • Demography
  • Agricultural and Biological Sciences(all)

Fingerprint Dive into the research topics of 'The logistic, age℃structured, two-sex population model applied to U.S. demography'. Together they form a unique fingerprint.

  • Cite this